# SDR RRXA98005

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583869559978
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT PREFORMED SB 75-88, FOUND HOLES 1 AND 5  IN SPAR AND SKIN CRACKED IN LEFT WING AT STA 69.5. FABRICATED AND INSTALLED MODIFICATION REPAIR IAW SB 57-88 AND FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04114.
